# SDR ABXA040079

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 69,558 hours, 17,432 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112T700610
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX INSPECTED O/B PITCH LOAD FITTING LOCATED ON NR 2 ENG PYLON MANDATED BY AD 2001-08-23 & S/B 767-57A0070.  HFEC INSPECTION REVEALED A CRACK INDICATION IN FITTING.  CRACK WAS LOCATED IN UPPER I/B RADIUS OF FITTING, APPROX 1.25 INCH LONG RUNNING FORWARD AND AFT.  HFEC AND FLUORESCENT PENETRANT INSPECTION INDICATED CRACK IS IN INBOARD RADIUS ONLY AND DOES NOT EXTEND ONTO FORWARD FACE OF FITTING OR THROUGH ENTIRE THICKNESS OF FITTING.  CRACK WAS BLENDED AND DEFERRED PER REA-B657-49099-MR AND ABX GMM CHAPTER 1, SECTION 07.04 FOR MX TRACKING.  A/C INSPECTED AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLT FROM ILN TO GSO FOR PERMANENT REPAIR OR REPLACEMENT OF NR 2 ENG O/B PITCH LOAD FITTING.  FERRY PERMIT ISSUED.
